These introductory notes on Whitney towers in 4-manifolds, as developed in collaboration with Jim Conant and Peter Teichner, are an expansion of three expository lectures given at the Winter Braids X conference February 2020 in Pisa, Italy. Topics presented include local manipulations of surfaces in
@article{WBLN_2020__7__A4_0, author = {Schneiderman, Rob}, title = {Introduction to {Whitney} towers}, booktitle = {Winter Braids X (Pisa, 2020)}, series = {Winter Braids Lecture Notes}, note = {talk:4}, pages = {1--71}, publisher = {Winter Braids School}, year = {2020}, doi = {10.5802/wbln.36}, language = {en}, url = {https://www.numdam.org/articles/10.5802/wbln.36/} }
TY - JOUR AU - Schneiderman, Rob TI - Introduction to Whitney towers BT - Winter Braids X (Pisa, 2020) AU - Collectif T3 - Winter Braids Lecture Notes N1 - talk:4 PY - 2020 SP - 1 EP - 71 PB - Winter Braids School UR - https://www.numdam.org/articles/10.5802/wbln.36/ DO - 10.5802/wbln.36 LA - en ID - WBLN_2020__7__A4_0 ER -
Schneiderman, Rob. Introduction to Whitney towers, dans Winter Braids X (Pisa, 2020), Winter Braids Lecture Notes (2020), Exposé no. 4, 71 p. doi : 10.5802/wbln.36. https://www.numdam.org/articles/10.5802/wbln.36/
[1] R Budney, J Conant, K P Scannell, D Sinha, New perspectives on self-linking. Adv. Math. 191.1 (2005), 78–113. | DOI | MR | Zbl
[2] J C Cha, Link concordance, homology cobordism, and Hirzebruch-type defects from iterated p-covers, J. Eur. Math. Soc. 12 (2010) 555–610. | DOI | Zbl
[3] J C Cha, Rational Whitney tower filtration of links, Mathematische Annalen (2017) 1–30. | DOI | MR
[4] J C Cha, K Orr,Transfinite Milnor invariants for 3-manifolds, preprint (2020). arXiv:2002.03208 [math.GT]
[5] T Cochran, Derivatives of links, Milnor’s concordance invariants and Massey products, Mem. Amer. Math. Soc. Vol. 84 No. 427 (1990). | DOI | MR | Zbl
[6] T Cochran, K Orr, P Teichner, Knot concordance, Whitney towers and
[7] J Conant, R Schneiderman, P Teichner, Jacobi identities in low-dimensional topology, Compositio Mathematica 143 Part 3 (2007) 780–810. arXiv:math/0401427v2 [math.GT] | DOI | MR | Zbl
[8] J Conant, R Schneiderman, P Teichner, Whitney tower concordance of classical links, Geom. Topol. (2012) 16 (2012) 1419–1479. arXiv:1202.3463 [math.GT] | DOI | MR | Zbl
[9] J Conant, R Schneiderman, P Teichner, Tree homology and a conjecture of Levine, Geom. Topol. 16 (2012) 555–600. arXiv:1012.2780 [math.GT] | DOI | MR | Zbl
[10] J Conant, R Schneiderman, P Teichner, Universal quadratic forms and Whitney tower intersection invariants, Proceedings of the Freedman Fest, Geom. Topol. Monographs 18 (2012) 35–60. arXiv:1101.3480 [math.GT] | DOI | Zbl
[11] J Conant, R Schneiderman, P Teichner, Milnor invariants and twisted Whitney towers, J. Topology, Volume 7, Issue 1, (2013) 187–224. arXiv:1102.0758 [math.GT] | DOI | MR | Zbl
[12] J Conant, R Schneiderman, P Teichner, Clasper concordance, Whitney towers and repeating Milnor invariants, preprint (2020). arXiv:2005.05381 [math.GT]
[13] M Freedman, F Quinn, The topology of
[14] M Freedman, P Teichner, 4–manifold topology II: Dwyer’s filtration and surgery kernels., Invent. Math. 122 (1995) 531–557. | DOI | MR | Zbl
[15] T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory II, Geom. Topol. 3 (1999) 103–118. doi: 10.2140/gt.1999.3.103 | DOI | Zbl
[16] N Habegger, G Masbaum, The Kontsevich integral and Milnor’s invariants, Topology 39 (2000) 1253–1289. | DOI | MR | Zbl
[17] M Kervaire, J Milnor, On
[18] S Konyagin, M Nathanson, Sums of products of congruence classes and of arithmetic progressions, Int. J. Number Theory Vol. 5 Issue 4 (2009) 625–634. | DOI | MR | Zbl
[19] D Kosanović, Embedding Calculus and Grope Cobordism of Knots, preprint (2020) arXiv:2010.05120 [math.GT]
[20] Y Matsumoto, Secondary intersectional properties of
[21] J-B Meilhan, A Yasuhara, Characterization of finite type string link invariants of degree
[22] J Milnor, Link groups, Annals of Math. 59 (1954) 177–195. | DOI | MR | Zbl
[23] J Milnor, Isotopy of links, Algebraic geometry and topology, Princeton Univ. Press (1957). | DOI
[24] K Orr, Homotopy invariants of links, Invent. Math. 95 17 (1989) 379–394. | Zbl
[25] M Powell, A Ray, P Teichner, The 4-dimensional disc embedding theorem and dual spheres, preprint (2020) arXiv:2006.05209v1 [math.GT]
[26] R Schneiderman, Whitney towers and Gropes in 4–manifolds, Trans. Amer. Math. Soc. 358 (2006) 4251–4278. arXiv:math/0310303 [math.GT] | DOI | MR | Zbl
[27] R Schneiderman, Simple Whitney towers, half-gropes and the Arf invariant of a knot, Pacific J. Math. Vol. 222 No. 1, Nov (2005) 169–184. arXiv:math/0310304 [math.GT] | DOI | MR | Zbl
[28] R Schneiderman, Stable concordance of knots in
[29] R Schneiderman, P Teichner, Higher order intersection numbers of
[30] R Schneiderman, P Teichner, Whitney towers and the Kontsevich integral, Proceedings of a conference in honor of Andrew Casson, UT Austin 2003, Geometry and Topology Monograph Series, Vol. 7 (2004) 101–134. arXiv:math/0401441 [math.GT] | DOI
[31] R Schneiderman, P Teichner, Pulling Apart 2–spheres in 4–manifolds, Documenta Math. 19 (2014) 941–992. arXiv:1210.5534 [math.GT] | Zbl
[32] R Schneiderman, P Teichner, Homotopy versus isotopy: spheres with duals in 4–manifolds, preprint (2019) arXiv:1904.12350 [math.GT] | DOI | MR | Zbl
[33] R Stong, Existence of
[34] M Weiss, Embeddings from the point of view of immersion theory I, Geom. Topol. 3 (1999), 67–101. doi: 10.2140/gt.1999.3.67 | DOI | Zbl
[35] M Yamasaki, Whitney’s trick for three
Cité par Sources :